# SDR VNAA2021072701111

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 41,550 hours, 32,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX OPERATIONS IN CANTON OH, (CAK) MX REPORTS TWO DENTS LOCATED UNDER CAPTAIN'S WINDSHIELD ABOVE RVSM AREA. LOCATED ON L/H SKIN PANEL (FS202.75-FS280.00). BOTH DENTS ARE ABOVE STGR12A BETWEEN FS220.00 AND FS202.75. FWD DENT MEASURES .8125" LONG, .5937" WIDE, AND .0125" DEEP AND IS ON/TOUCHING A FASTENER. AFT DENT MEASURES 1.0625" LONG, .6562" WIDE, AND .016" DEEP WITH NEAREST FASTENER BEING .6875" AWAY FROM DENT. THE LH UPPER SKIN PANEL P/N CC670-33101-3 IS FABRICATED FROM .063Â€? 2024-T3. / COMPLIED WITH FINAL DVI OF FWD AND AFT DENTS IAW EA 21-C7-53-191 REV-A. NO DEFECTS NOTED AT THIS TIME.  337 FORM FILLED OUT AND FILED WITH AIRCRAFT PAPERWORK FOR FINAL REPAIR.  DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RETURN TO SERVICE DATE FOR SECTION I REPAIR IN ACCORDANCE WITH AC 120-93 PER SECTION IV OF EA.
